# SDR AWXA9800090

- Difficulty date: April 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N189AW
- Make and model: Boeing 737277
- Aircraft serial: 22656
- System (JASC): 7110 · Engine Cowling System
- Part: Cowling
- Part number: 1731010513
- Condition: Fell Off
- Location: Lt Engine
- Stage of operation: CL
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

LEFT ENGINE COWLING FELL OFF AFTER TAKOFF.  RENISTALLED COWLS PER R5M78001 AND THRUST REVERSER ASSY.
